# SDR FDEA201003070654

- Difficulty date: March 7, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1668501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - LT WING NR3 SLAT REPAIR PATCH (2 EACH) FOUND ON INBD   OUTER SKIN AREA. EXISTING REPAIR (2 EACH) AT LT WING NR 3 SLAT ON INBD OUTER SKIN AREA EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR PATCH (2 EACH) REMOVED IAW SRM 51-31-01 REVISION 42 AND REPAIR CARRIED OUT IAW SRM 57-40-01 FIG 201 REPAIR 7 REV 42. EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 109.
